# SDR UPS07850772

- Difficulty date: September 21, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 1380 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN INTERCOSTAL TO FRAME ATTACH FITTING HEAVY CORROSION AT STA 1380 L19R.  REMOVED, FABRICATED, AND INSTALLED REPAIR ATTACH FITTING AT STA 1380 L19R IAW DWG 2702605, AND SRM 51-01-20D.
